[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Help!!!!!!

This should also be in addition to the prime you do once the cartridge is in
the pump.  It can take up
to 7 units to take up the slack between the driver arms an the cartridge.
Then you must also prime
to fill the canulla.  Then again, it may just be that you need more then the
.5.  YMMV.
-- Sherry

-----Original Message-----
From: deborah [mailto:email @ redacted]
Sent: Wednesday, December 01, 1999 5:07 PM
To: email @ redacted
Subject: Re: [IP] Help!!!!!!

I'm going out on a limb here, but this has happened to Eve, she would spike
high after a infusion site change. What we did was to bolus an extra unit
after the .5 prime(cannula prime). This worked for her. When she was at the
doctors two weeks ago, we told her doctor about this and it was ok with her.
She told us that sometime you have to prime the site with insulin or
something like this. She also said that Eve may need more than the 1 unit
and this was a YMMV thing. We also check Eve after 2 hour of doing this. The
best thing to do is talk to your doctor before trying this. 
Deborah mom to Eve 12
Dxed 5/3/96 pumping 5/21/99

Hi, I have been on the MM for a little over 2 months now and I have a
problem with high BS every time I change my infusion site.  Any suggestions?
Daniela   email @ redacted <mailto:email @ redacted>  

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml